# SDR YENA20091228183

- Difficulty date: December 27, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000020
- Aircraft time: 10,721 hours, 6,609 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Module
- Part number: 1855A000004
- Part serial: 000270
- Condition: Malfunctioned
- Location: Steering Sys
- Part time: 644 hours, 382 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT JB571 HPN-PBI STEER FAIL ON LANDING GEAR EXTENSION, EMERGENCY DECLARED.  AFTER POWERING UP, INTERROGATED CMC FOR ACTIVE MAINT MESSAGES AND CORRELATED MESSAGES.  NO MESSAGES NOTED.  REMOVED AND REPLACED STEERING CONTROL MODULE AS PRECAUTIONARY IAW AMM 32-53-01.  SYS OPS CHECK NORMAL.
